MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC105-20
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Codes Corneal Pannus (1447); Pulmonary Regurgitation (2023); Pulmonary Valve Stenosis (2024)
Date of Event 08/21/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, approximately 3.5 cm of the valve was returned with a transcatheter valve inside of the valve.Pannus fused the devices together.Due to the return condition of the product, the leaflets and commissures could not be assessed.Conclusion: medtronic is unable to determine a relationship between the product and the reported clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that four years and two months post implant of this bioprosthetic valve in a seven year old pediatric patient, a transcatheter pulmonary bioprosthetic valve was implanted valve-in-valve due to a gradient measurement of 90mmhg, regurgitation and stenosis.Prior to replacement, an echocardiogram (ecg) was performed that revealed the gradient measurement while the patient was exercising.No additional adverse patient effects were reported.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7476439
Report Number2025587-2018-01039
Device Sequence Number16514425
Product Code LWR
UDI-Device Identifier00681490908597
UDI-Public00681490908597
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P870078
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2014
Device Model NumberHC105-20
Device Catalogue NumberHC105-20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight30